Coleman's -invariant and families of modular forms
Représentations p-adiques de groupes p-adiques III : méthodes globales et géométriques, Astérisque, no. 331 (2010), pp. 1-12.
@incollection{AST_2010__331__1_0,
     author = {Stevens, Glenn},
     title = {Coleman's $\mathcal{L}$-invariant and families of modular forms},
     booktitle = {Repr\'esentations $p$-adiques de groupes $p$-adiques III : m\'ethodes globales et g\'eom\'etriques},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {331},
     year = {2010},
     zbl = {1233.11075},
     mrnumber = {2667884},
     language = {en},
     url = {http://www.numdam.org/item/AST_2010__331__1_0/}
}
TY  - CHAP
AU  - Stevens, Glenn
TI  - Coleman's $\mathcal{L}$-invariant and families of modular forms
BT  - Représentations $p$-adiques de groupes $p$-adiques III : méthodes globales et géométriques
AU  - Collectif
T3  - Astérisque
PY  - 2010
DA  - 2010///
IS  - 331
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2010__331__1_0/
UR  - https://zbmath.org/?q=an%3A1233.11075
UR  - https://www.ams.org/mathscinet-getitem?mr=2667884
LA  - en
ID  - AST_2010__331__1_0
ER  - 
%0 Book Section
%A Stevens, Glenn
%T Coleman's $\mathcal{L}$-invariant and families of modular forms
%B Représentations $p$-adiques de groupes $p$-adiques III : méthodes globales et géométriques
%A Collectif
%S Astérisque
%D 2010
%N 331
%I Société mathématique de France
%G en
%F AST_2010__331__1_0
Stevens, Glenn. Coleman's $\mathcal{L}$-invariant and families of modular forms, in Représentations $p$-adiques de groupes $p$-adiques III : méthodes globales et géométriques, Astérisque, no. 331 (2010), pp. 1-12. http://www.numdam.org/item/AST_2010__331__1_0/

[1] R. F. Coleman - "Reciprocity laws on curves", Compositio Math. 72 (1989), p. 205-235. | EuDML | Numdam | MR | Zbl

[2] R. F. Coleman - "A p-adic Shimura isomorphism and p-adic periods of modular forms", in p-adic monodromy and the Birch and Swinnerton-Dyer conjecture (Boston, MA, 1991), Contemp. Math., vol. 165, Amer. Math. Soc, 1994, p. 21-51. | DOI | MR | Zbl

[3] R. F. Coleman - "Classical and overconvergent modular forms", Invent. Math. 124 (1996), p. 215-241. | DOI | MR | Zbl

[4] R. F. Coleman - "p-adic Banach spaces and families of modular forms", Invent. Math.127 (1997), p. 417-479. | DOI | MR | Zbl

[5] R. F. Coleman & A. Iovita - "Hidden structures on semistable curves", preprint, 2007. | MR | Zbl

[6] R. F. Coleman, G. Stevens & J. T. Teitelbaum - "Numerical experiments on families of p-adic modular forms", in Computational perspectives on number theory (Chicago, IL, 1995), AMS/IP Stud. Adv. Math., vol. 7, Amer. Math. Soc. 1998, p. 143-158. | DOI | MR | Zbl

[7] R. F. Coleman & J. T. Teitelbaum - "Numerical solution of the p-adic hypergeo-metric equation", in p-adic monodromy and the Birch and Swinnerton-Dyer conjecture (Boston, MA, 1991), Contemp. Math., vol. 165, Amer. Math. Soc. 1994, p. 53-62. | DOI | MR | Zbl

[8] P. Colmez - "La conjecture de Birch et Swinnerton-Dyer p-adique", Astérisque 294 (2004), p. 251-319. | Numdam | MR | Zbl

[9] P. Colmez - "Zéros supplémentaires de fonctions Lp-adiques de formes modulaires", in Algebra and number theory, Hindustan Book Agency, 2005, p. 193-210. | DOI | MR | Zbl

[10] P. Colmez - "Invariants et dérivées de valeurs propres de Frobenius", this volume. | Zbl

[11] R. Greenberg & G. Stevens - "p-adic L-functions and p-adic periods of modular forms", Invent. Math. 111 (1993), p. 407-447. | DOI | EuDML | Zbl

[12] R. Greenberg & G. Stevens "On the conjecture of Mazur, Tate, and Teitelbaum", in p-adic monodromy and the Birch and Swinnerton-Dyer conjecture (Boston, MA, 1991), Contemp. Math., vol. 165, Amer. Math. Soc. 1994, p. 183-211. | DOI | MR | Zbl

[13] K. Kato, M. Kurihara & T. Tsuji - "Lectures at the Émile Borel center", first semester 1997.

[14] N. M. Katz - "p-adic properties of modular schemes and modular forms", in Modular functions of one variable, III (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Springer, 1973, p. 69-190. Lecture Notes in Mathematics, Vol. 350. | DOI | MR | Zbl

[15] B. Mazur - "On monodromy invariants occurring in global arithmetic, and Fontaine's theory", in p-adic monodromy and the Birch and Swinnerton-Dyer conjecture (Boston, MA, 1991), Contemp. Math., vol. 165, Amer. Math. Soc. 1994, p. 1-20. | DOI | MR | Zbl

[16] B. Mazur, J. Tate & J. T. Teitelbaum - "On p-adic analogues of the conjectures of Birch and Swinnerton-Dyer", Invent. Math. 84 (1986), p. 1-48. | DOI | EuDML | MR | Zbl

[17] G. Stevens - "Lectures at the Émile Borel center", first semester 2000.

[18] J. T. Teitelbaum - "Values of p-adic L-functions and a p-adic Poisson kernel", Invent. Math. 101 (1990), p. 395-410. | DOI | EuDML | MR | Zbl